About the Journal

The Modern Mathematical Methods (Modern Math. Methods) is a peer-reviewed, Open Access journal that provides an advanced forum for studies related to mathematics. All published items, including research articles, have unrestricted access and users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. 

No submission or processing fees are required.

The journal is published every four months and three issues per year (April, August and December).

The Modern Mathematical Methods presents papers that treat advances in all mathematical areas and their applications. 


Current Issue

Vol. 2 No. 2 (2024): Early Pub Issue
View All Issues